Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 107, Issue 6, Pages 848–854 (Mi mz12476)  

Asymptotic Behavior in Lie Nilpotent Relatively Free Algebras and Extended Grassmann Algebras

A. V. Grishin

Moscow State Pedagogical University

Abstract: The present paper is devoted to estimating the codimensions $c_n$ for the variety of associative algebras given by the identity $[x_1,…,x_l]=0$ for odd $l$. The characteristic of the ground field is different from $2$ and $3$. The construction of the so-called extended Grassmann algebra is applied very effectively.

Keywords: Lie nilpotent algebra, codimension of a $T$-ideal, extended Grassmann algebra, measure of inclusion.

DOI: https://doi.org/10.4213/mzm12476

Full text: PDF file (450 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 107:6, 903–908

Bibliographic databases:

UDC: 512.552.4
Received: 16.06.2019
Revised: 17.12.2019

Citation: A. V. Grishin, “Asymptotic Behavior in Lie Nilpotent Relatively Free Algebras and Extended Grassmann Algebras”, Mat. Zametki, 107:6 (2020), 848–854; Math. Notes, 107:6 (2020), 903–908

Citation in format AMSBIB
\Bibitem{Gri20}
\by A.~V.~Grishin
\paper Asymptotic Behavior in Lie Nilpotent
Relatively Free Algebras
and Extended Grassmann Algebras
\jour Mat. Zametki
\yr 2020
\vol 107
\issue 6
\pages 848--854
\mathnet{http://mi.mathnet.ru/mz12476}
\crossref{https://doi.org/10.4213/mzm12476}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4104750}
\elib{https://elibrary.ru/item.asp?id=43287186}
\transl
\jour Math. Notes
\yr 2020
\vol 107
\issue 6
\pages 903--908
\crossref{https://doi.org/10.1134/S0001434620050235}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000542631800023}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85087048377}


Linking options:
  • http://mi.mathnet.ru/eng/mz12476
  • https://doi.org/10.4213/mzm12476
  • http://mi.mathnet.ru/eng/mz/v107/i6/p848

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:112
    References:9
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021